# SDR EVAB2001001

- Difficulty date: January 2, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N1837M
- Make and model: Curtis C46AFLYTIGER
- Aircraft serial: 22388
- Engine: Pwa R2800*
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4G8P67M
- Part serial: 5103
- Condition: Faulty
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FEATHERED DUE TO UNCONTROLABLE RPM CAUSED BY A FAULTY PROP GOVERNOR.  REPLACED GOVERNOR, GROUND CHECK, GOOD.
